# SDR YENA2022080800775

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N3112J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55158
- Aircraft time: 247 hours, 81 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1566, SAT-BOS. (AIRCRAFT DIVERTED TO RDU AND DECLARED AN EMERGENCY) 'ENGINE FAILURE PRECEDED BY L ENGINE DEGRADE.' (SUPPLEMENTAL TO FOLLOW)
